# SDR COM11923

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Sensor
- Part number: 922AA2YA6PZ7
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTOR HANDLE COULD NOT BE SELECTED TO RAISE THE LANDING GEAR.  REPLACED THE LT MLG WEIGHT ON WHEELS PROXIMITY SENSOR.
